×

Found 313 Documents (Results 1–100)

Asymptotic geometric analysis. Part II. (English) Zbl 1496.52001

Mathematical Surveys and Monographs 261. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6360-1/pbk; 978-1-4704-6777-7/ebook). xxxvii, 645 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Topological and algebraic properties of triple \(n\)-normed spaces. (English) Zbl 1492.46003

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 187-196 (2021).
MSC:  46A45
PDFBibTeX XMLCite
Full Text: DOI

Monge points, Euler lines, and Feuerbach spheres in Minkowski spaces. (English) Zbl 1415.51030

Conder, Marston D. E. (ed.) et al., Discrete geometry and symmetry. Dedicated to Károly Bezdek and Egon Schulte on the occasion of their 60th birthdays. Selected papers based on the presentations at the conference ‘Geometry and symmetry’, Veszprém, Hungary, June 29 – July 3, 2015. Cham: Springer. Springer Proc. Math. Stat. 234, 235-255 (2018).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic geometric analysis. I. (English) Zbl 1337.52001

Mathematical Surveys and Monographs 202. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2193-9/hbk). xix, 451 p. (2015).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software